# SDR AU991097

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 6525402
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT CRANKCASE HALF CRACKED FROM THE ALTERNATOR MOUNT FLANGE TOWARDS NR 5 CYLINDER.
